Thank you all for your comments! I went on the generic form about a month ago and the last week has been terrible. Sweats, tired all the time, and now shortness of breath. I am going to switch back to name brand! Thanks also for posting the information on the co-pay discount, that will help :). Weirdly though, my insurance company is currently demanding a higher copayment for the Generic than the brand (weird!)Hello,
Hello, I was asked before what syptoms I had during the generic ordeal: I was having the chest flutter, major headaches, couldnt think straight, shortness of breath, increased anxiet & depression, mood swings, nausea, dizzyness and the sweats!! It was ridiculous!
I seriously thought I was having a complete and total melt down. I also have fibromyalgia and lupus so it was difficult for me to pick up on the symptoms and what was causing them, When I sat down and told my husband how bad things were getting for me, he mentioned the generic effexor. It was like a light flipped on! I was like oh my god I think you may be right! This was like Friday or Saturday night, I got online and found all the posts on here.
So anyway today was my first day back on the brand name and I already feel a ton better.
I experienced a few of the symptoms I had before but all so much more mild then before.
I took the generic beggining July 13th until yesterday August 9th so 22 days I was on it.
It's awful and I hope they take it off the market before more people have to go through what I (WE) did!!
Oh alsom my insurance company didn't fight me on changing back to the brand name, becuase the Dr. wrote the script that it was due to side effects NOT patient choice, so keep that in mind when asking your Dr. to change you back!! GOOD LUCK!
Hope you all are feeling better too!
Anyway, I feel MUCH better having ready all of your responses!